Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 418194, 8 pages
http://dx.doi.org/10.1155/2014/418194
Research Article

Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra

1Department of Mathematics, Linyi University, Linyi, Shandong 276000, China
2Department of Mathematics, Shandong Normal University, Ji’nan, Shandong 250014, China

Received 28 March 2014; Accepted 27 April 2014; Published 8 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Zhaolin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bertaccini and M. K. Ng, “Skew-circulant preconditioners for systems of LMF-based ODE codes,” in Numerical Analysis and Its Applications, vol. 1988 of Lecture Notes in Computer Science, pp. 93–101, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Delgado, N. Romero, A. Rovella, and F. Vilamajó, “Bounded solutions of quadratic circulant difference equations,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 897–907, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. C. Wilde, “Differential equations involving circulant matrices,” Rocky Mountain Journal of Mathematics, vol. 13, no. 1, pp. 1–13, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Karasözen and G. Şimşek, “Energy preserving integration of bi-Hamiltonian partial differential equations,” Applied Mathematics Letters, vol. 26, no. 12, pp. 1125–1133, 2013. View at Publisher · View at Google Scholar
  5. E. W. Sachs and A. K. Strauss, “Efficient solution of a partial integro-differential equation in finance,” Applied Numerical Mathematics, vol. 58, no. 11, pp. 1687–1703, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. W. Brockett and J. L. Willems, “Discretized partial differential equations: examples of control systems defined on modules,” Automatica, vol. 10, no. 5, pp. 507–515, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. D. Nussbaum, “Circulant matrices and differential-delay equations,” Journal of Differential Equations, vol. 60, no. 2, pp. 201–217, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. X.-Q. Jin, S.-L. Lei, and Y.-M. Wei, “Circulant preconditioners for solving differential equations with multidelays,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. P. J. Davis, Circulant Matrices, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  10. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University, Chengdu, China, 1999.
  11. R. H. Chan and X.-Q. Jin, “Circulant and skew-circulant preconditioners for skew-Hermitian type Toeplitz systems,” BIT Numerical Mathematics, vol. 31, no. 4, pp. 632–646, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. R. H. Chan and K.-P. Ng, “Toeplitz preconditioners for Hermitian Toeplitz systems,” Linear Algebra and Its Applications, vol. 190, pp. 181–208, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. T. Huckle, “Circulant and skewcirculant matrices for solving Toeplitz matrix problems,” SIAM Journal on Matrix Analysis and Applications, vol. 13, no. 3, pp. 767–777, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. N. Lyness and T. Sørevik, “Four-dimensional lattice rules generated by skew-circulant matrices,” Mathematics of Computation, vol. 73, no. 245, pp. 279–295, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. Karner, J. Schneid, and C. W. Ueberhuber, “Spectral decomposition of real circulant matrices,” Linear Algebra and Its Applications, vol. 367, pp. 301–311, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. M. J. Narasimha, “Linear convolution using skew-cyclic convolutions,” IEEE Signal Processing Letters, vol. 14, no. 3, pp. 173–176, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. V. C. Liu and P. P. Vaidyanathan, “Circulant and skew-circulant matrices as new normal-form realization of IIR digital filters,” IEEE Transactions on Circuits and Systems, vol. 35, no. 6, pp. 625–635, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Li, Z. L. Jiang, N. Shen, and J. W. Zhou, “On optimal backward perturbation analysis for the linear system with skew circulant coefficient matrix,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 707381, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. Q. Fu, Z. L. Jiang, Y. F. Cui, and S. T. Jhang, “A new fast algorithm for optimal design of block digital filters by skew-cyclic convolution,” IET Signal Processing.
  20. Y. Gao, Z. L. Jiang, and Y. P. Gong, “On the determinants and inverses of skew circulant and skew left circulant matrices with Fibonacci and Lucas Numbers,” WSEAS Transactions on Mathematics, vol. 12, no. 4, pp. 472–481, 2013. View at Google Scholar
  21. A. C. Wilde, “Solutions of equations containing primitive roots of unity,” Journal of Undergraduate Mathematics, vol. 3, pp. 25–28, 1971. View at Google Scholar
  22. A. C. Wilde, “Cauchy-Riemann conditions for algebras isomorphic to the circulant algebra,” The Journal of the University of Kuwait (Science), vol. 14, no. 2, pp. 189–204, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. C. Wilde, “Commutative projection operators,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 35, no. 1, pp. 167–172, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. C. Wilde, “Algebras of operators isomorphic to the circulant algebra,” Proceedings of the American Mathematical Society, vol. 105, no. 4, pp. 808–816, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. H. Chan, X.-Q. Jin, and M.-C. Yeung, “The circulant operator in the banach algebra of matrices,” Linear Algebra and Its Applications, vol. 149, pp. 41–53, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. D. Chillag, “Regular representations of semisimple algebras, separable field extensions, group characters, generalized circulants, and generalized cyclic codes,” Linear Algebra and Its Applications, vol. 218, pp. 147–183, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Brink and J. Pretorius, “Boolean circulants, groups, and relation algebras,” The American Mathematical Monthly, vol. 99, no. 2, pp. 146–152, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. H. Chan, X.-Q. Jin, and M. K. Ng, “Circulant integral operators as preconditioners for Wiener-Hopf equations,” Integral Equations and Operator Theory, vol. 21, no. 1, pp. 12–23, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. F. di Benedetto and S. serra Capizzano, “Optimal multilevel matrix algebra operators,” Linear and Multilinear Algebra, vol. 48, no. 1, pp. 35–66, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. F. di Benedetto and S. serra Capizzano, “A note on the superoptimal matrix algebra operators,” Linear and Multilinear Algebra, vol. 50, no. 4, pp. 343–372, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. I. S. Hwang, D.-O. Kang, and W. Y. Lee, “Hyponormal Toeplitz operators with matrix-valued circulant symbols,” Complex Analysis and Operator Theory, vol. 7, no. 4, pp. 843–861, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W. Bani-Domi and F. Kittaneh, “Norm equalities and inequalities for operator matrices,” Linear Algebra and Its Applications, vol. 429, no. 1, pp. 57–67, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus